Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Prozac - Withdrawl Symptoms LyndaK

Posted by Barbaracat on October 28, 2004, at 16:52:20

In reply to Re: Prozac - Withdrawl Symptoms Jerri, posted by LyndaK on October 27, 2004, at 23:19:41

The kid who did the shootings at Springfield High in Oregon stopped an SSRI cold turkey a short time before going on his rampage. Quite of few of the high school and road rage killings perpetrators stopped ADs cold turkey. It's a very dangerous way to go and puts your body through unneeded stress. It takes time to quit SSRIs. You have to be patient and expect a bumpy ride. I've been there. Punched a hole through a wall in a fury (better the wall than my husband whom I was aiming at) while coming off zoloft too quickly. Get alot of very strenuous exercise during this period to work off the rage that will emerge. It's also prudent to have some benzos on hand. Good luck from someone who's been through it and happy to be off them. - BarbaraCat


> That's why it's not a good idea to "quit cold". You REALLY need to do it gradually and while under a doctor's care.
>
> > help! I'm going through some tough withdrawl. Been on Prozac for 4 years and quit cold, I feel like I want to kill something sometimes I get so crazy feeling.
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Barbaracat thread:5505
URL: http://www.dr-bob.org/babble/20041024/msgs/408491.html